# SDR MASA2022072400195

- Difficulty date: July 24, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 15,012 hours, 11,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RH PACK CAUTION MSSG IN FLIGHT. ACFT CURRENTLY OOS.
